JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 72
Note On Inequalities Involving Integral Taylor's Remainder

    Authors: Zheng Liu,  
    Keywords: Taylor's remainder, Leibniz formula, Variant of Grüss inequality, Taylor's formula, Steffensen inequality.  
    Date Received: 08/04/05  
    Date Accepted: 02/06/05  
    Subject Codes:


    Editors: Hillel Gauchman,  

In this paper, some inequalities involving the integral Taylor's remainder are obtained by using various well-known methods.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login